# SDR UPS00433288

- Difficulty date: June 9, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- Aircraft time: 62,800 hours, 15,449 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING L/E CORROSION ON WING BULL NOSE AT CONNECTION FOR WAI VLV.  REPAIR CARRIED OUT IAW QUERY NOTE 42/2000 AND SRM 51-40-04 FIG 1 AND SRM 57-10-03 FIG 7.  CUT OUT CORRODED AREA AND INSTALLED SPLICE SECTION OF CHORD.
